New exact solutions for boussinesq type equations by using (G0=G; 1=G) and (1=G0)-expansion methods


Demiray S., Unsal Ö., Bekir A.

Acta Physica Polonica A, vol.125, no.5, pp.1093-1098, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.12693/aphyspola.125.1093
  • Journal Name: Acta Physica Polonica A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1093-1098
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this paper, the (G′=G; 1=G) and (1=G′)-expansion methods with the aid of Maple are used to obtain new exact traveling wave solutions of the Boussinesq equation and the system of variant Boussinesq equations. The travelling wave solutions are expressed by the hyperbolic functions, the trigonometric functions, and the rational functions. It is shown that the proposed method provides a powerful mathematical tool for solving nonlinear wave equations in mathematical physics and engineering.